# SDR AU981431

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206C
- Engine: Cont IO520A
- Propeller: Mcauly D3A34C401
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4804C401
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB SEVERELY CORRODED.
